Phenylephrine vs Pseudoephedrine - What's the difference between them? Data sources include IBM Watson Micromedex (updated 2 Feb 2021), Cerner Multum™ (updated 3 Feb 2021), ASHP (updated 29 Jan 2021) and others. 4.7 Effects on ability to drive and use machines Pseudoephedrine is available under the following different brand names: Sudafed, Nexafed, and Zephrex-D. 3 PHARMACEUTICAL FORM SUDAFED® Sinus and Nasal Decongestant tablets are white, biconvex, round and uncoated. On March 9, 2006, The Combat Methamphetamine Epidemic Act of 2005 was enacted which requires sellers of this drug ensure that: employees have been trained; records of the training are being maintained; sales limits are being enforced; products are being stored appropriately; and a written or electronic logbook is being maintained. Loading... View more photos. -Adult cough and cold products should not be used for children; appropriate measuring devices should be used with liquid products. Uses: Potential toxic dose 6 years: 11 mg/kg The dose of this medicine will be different for different patients. Take this medication by mouth with or without food, usually every 4 to 6 hours, as directed by the product package or by your doctor. Sustained release: 120 mg orally every 12 hours as needed. Call 1-888-217-2117. Other brands: Sudafed Congestion, SudoGest, Sudafed 12-Hour, Chlor-Trimeton Nasal Decongestant, ... +16 more, epinephrine topical, sodium chloride nasal, pseudoephedrine, phenylephrine nasal, Afrin. Daily maximum pseudoephedrine doses ranged from 60-720 mg. What is Sudafed (Pseudoephedrine)? Non-drowsy congestion & sinus pressure relief; Made with 30 mg of pseudoephedrine HCl The treatment protocol consisted of 60 mg of pseudoephedrine every 6 h on the day before semen analysis and two more 60 mg doses on the day of the semen analysis. 12-hour extended- release: 120 mg orally every 12 hours as needed Pseudoephedrine also temporarily relieves sinus congestion and pressure. Maximum daily dose is 60 mg/day. Questions and comments? Medication name. Usual Adult Dose for Nasal Congestion. over 12 years: Immediate release: 30 to 60 mg orally every 4 to 6 hours as needed. do not use this product in children under 12 years of age. Sudafed is also available in an extended-release formulation, while Sudafed PE is available as a nasal spray. -Giving more than 1 cough and cold medicine to a child could result in overdose; there are many products that have similar names and it is critical to identify the active ingredients in the product to ensure the correct dosage is being used. Comments: We encourage you to read the privacy policy of every website you visit. Maximum dose: 240 mg per day The law requires that retailers place pseudoephedrine products where customers do not have direct access to such products before a sale is made. Sudafed (60mg) (Pseudoephedrine) Drug Price and Information Sudafed (60mg) is a decongestant, prescribed for cold, allergic rhinitis and hay fever. The clinical dose is 2 tablets (60 mg) over the course of 4 hours. Volume of distribution. Combinations of chlorpheniramine and pseudoephedrine should be stored at room temperature in an air-tight container. Pseudoephedrine is used for the temporary relief of stuffy nose and sinus pain/pressure caused by infection ... Sudafed 60 mg tablet. Tablet, immediate-release. Pseudoephedrine concentrations in milk are from 2 to 3 fold higher than those in plasma. Uses: As extended-release tab: 120 mg 12 hourly or 240 mg 24 hourly. The apparent volume of distribution of pseudoephedrin is 2.6-3.3L/kg. These drugs are category C drugs, which means there’s the possibility of birth defects. The recommended dose of SUDAFED® Sinus and Nasal Decongestant, for adults and children over 12 years, is 1 tablet 3 to 4 times a day. If you have questions, ask your pharmacist. Oral Liquid: 4. Pharmacology Pharmacokinetics: Pseudoephedrine is readily absorbed from the gastrointestinal tract. -Patients should be instructed to pay close attention to drugs labels, particularly to the active ingredients section to ensure they are not receiving duplicate therapy. 4 to 5 years: Each film coated tablet contains 60mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or … Do not exceed 4 tablets in 24 hours. Immediate release: 30 mg orally every 4 to 6 hours as needed Medically reviewed by Drugs.com. Up to 0.7% of a single 60-mg dose of pseudoephedrine may be distributed into breast milk over 24 hours. Immediate release: 15 mg orally every 4 to 6 hours as needed The usual dose of pseudoephedrine is 60mg tablets or as a liquid containing 30mg in 5ml. **Please note that not all products available online are available in the stores. Sustained release suspension: 25 to 50 mg orally every 12 hours as needed. Severe hepatic impairment: Use caution, especially in patients with concurrent cardiovascular disease. Dosages of Pseudoephedrine: Dosage Forms and Strengths. Select one or more newsletters to continue. This site may contain links to websites to which our Privacy Policy does not apply. Absorption. Adults and children 12 years of age and over. Maximum dose: 240 mg per day. do not divide, crush, chew or dissolve the tablet. As a decongestant and symptomatic treatment for upper respiratory tract infections the recommended dose is: Adults : 1 tablet every 4 to 6 hours, up to maximum of 240 mg in 24 hours Children: swallow one whole tablet with water every 24 hours. Severe renal impairment: Use caution, especially in patients with concurrent cardiovascular disease. The following information includes only the average doses of this medicine. Sudafed Congestion, Sudafed 12 Hour, Sudafed 24 Hour, and Sudafed 12 Hour Pressure + Pain come as caplets, tablets, or extended-release tablets. It … Your medication may look different. 11 Protein binding -Temporarily relieves nasal congestion due to the common cold, hay fever, or other upper respiratory allergies. Maximum daily dose is 120 mg/day. At the beginning of my affair with pseudo E, it was carefully controlled and regimented (as is the case with most people and their sub-use) I would take 3 or 4 right away, sip on a cup of coffee and water (always important to have water around, as stimulants dehydrate one) and go about my studying. Maximum dose: 60 mg in 24 hours 24-hour extended-release: 240 mg orally every 24 hours as needed 24-hour extended-release: 240 mg orally every 24 hours as needed. A 240mg oral dose of pseudoephedrine reaches a C max of 246.3±10.5ng/mL fed and 272.5±13.4ng/mL fasted, with a T max of 6.60±1.38h fed and 11.87±0.72h fasted, with an AUC of 6862.0±334.1ng*h/mL fed and 7535.1±333.0ng*h/mL fasted. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. All rights reserved. Both are available as oral tablets and in liquid form. -Use only with enclosed measuring device or measuring devices specifically designed for measuring drugs. Sudafed is available as 30 mg, 60 mg, 120 mg, and 240 mg tablets. Immediate release: 30 to 60 mg orally every 4 to 6 hours as needed Pseudoephedrine distributes into and is concentrated in breast milk. Sudafed Decongestant Tablets are used to relieve nasal congestion (blocked nose) and the symptoms of allergies, colds and flu, including blocked sinuses, stuffy nose and catarrh. We comply with the HONcode standard for trustworthy health information -. A comparisons of the serum pseudoephedrine levels following a single oral dose of ELTOR 120 (120 mg sustained-release pseudoephedrine) with two oral doses of 60 mg pseudoephedrine, in an immediate-release form given at six-hour intervals, showed that at one hour, the serum pseudoephedrine level produced by the two preparations was similar. -Temporarily relieve sinus congestion and pressure. The US FDA strongly recommends that over- the- counter (OTC) cough and cold products not be used in children younger than 2 years of age because serious and potentially life-threatening side effects can occur including death, convulsions, rapid heart rates, and decreased levels of consciousness. Children aged 6 to 11 years: take half a tablet (30mg) or one 5ml spoon of liquid up to 4 … Oral dosage (biphasic/extended-release tablets with guaifenesin 580 or 600 mg and pseudoephedrine 60 mg; e.g., Mucinex D, SudaTex-G) Adults, Adolescents, and Children 12 years and older 2 tablets PO every 12 hours as needed. Do not use any other dosing device. SUDAFED® Sinus and Nasal Decongestant tablets contain pseudoephedrine hydrochloride 60 mg. SUDAFED® Sinus and Nasal Decongestant also contains lactose. -Temporarily relieve sinus congestion and pressure. Diabetes was the most common etiology for complete retrograde ejaculation (60%), whereas an idiopathic cause was the most common etiology for partial retrograde ejaculation (82%). Adults and children aged 12 to 17 years: take one 60mg tablet or two 5ml spoon (10ml) of liquid up to 4 times a day. Available for Android and iOS devices. Maximum dose: 240 mg in 24 hours Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances. Mean ± SD duration of pseudoephedrine therapy was 32 ± 23 days (range 2-135 days), with 64.5% of surviving patients discharged while receiving pseudoephedrine. -Swallow whole; do not divide crush, chew, or dissolve This site is published by Johnson & Johnson Consumer Inc., McNeil Consumer Healthcare Division, which is solely responsible for its contents. Administration advice: This website is intended for visitors from the United States. close popup. Sustained release suspension: 45 to 100 mg orally every 12 hours as needed. The FDA defines pseudoephedrine as an OTC drug in accordance with the monograph and FDA regulations. 24-hour extended-release: 240 mg orally every 24 hours as needed Applies to the following strengths: 7.5 mg/0.8 mL; 30 mg; 120 mg; 15 mg/5 mL; 60 mg; 15 mg; 240 mg; 30 mg/5 mL; 50 mg/5 mL; 22.5 mg/5 mL. 30 mg 3–4 times a day. -Patients should check with their health care provider if they are receiving concomitant medications. do not exceed one tablet in 24 hours. Immediate release: 30 to 60 mg orally every 4 to 6 hours as needed. Dosage is based on your age, medical condition, and response to treatment. It is largely excreted Maximum daily dose is 240 mg… -Protect from light SUDAFED PE® DAY + NIGHT SINUS CONGESTION, SUDAFED® CHILDREN’S NASAL DECONGESTANT GRAPE LIQUID, SUDAFED PE® CHILDREN’S NASAL DECONGESTANT BERRY LIQUID, CHILDREN’S SUDAFED PE® COLD+COUGH GRAPE LIQUID, Identifying Sinus Congestion vs. Head Congestion | SUDAFED®, Common Cold Symptoms, Causes, & Treatment Options | SUDAFED®, do not take more than 6 tablets in 24 hours, do not take more than 8 caplets in 24 hours, do not take more than 4 caplets in 24 hours, do not use this product in children under 6 years of age, do not use this product in children under 12 years of age, do not take more than 2 tablets in 24 hours, swallow one whole tablet with water every 24 hours, the tablet does not completely dissolve and may be seen in the stool (this is normal), do not take more than 2 caplets in 24 hours, do not take more than 12 caplets in 24 hours, do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage, Take 1 caplet every 4 hours while symptoms persist, Do not use more than 6 caplets in any 24-hour period unless directed by a doctor, Do not use because this product contains too much medication for children under this age, do not take more than 10 caplets in 24 hours. Comment: Recommended doses should not be exceeded. Patient advice: Drink plenty of fluids while taking this medication. the tablet does not completely dissolve and may be seen in the stool (this is normal) Children under 12 years. -Recommended doses should not be exceeded. The mean ± SD time to successful weaning of intravenous vasopressors was 7 ± 7 days. Usual Adult Dose of Pseudoephedrine for Nasal Congestion: Immediate release: 30 to 60 mg orally every 4 to 6 hours as needed. 12-hour extended- release: 120 mg orally every 12 hours as needed. Storage requirements: Pseudoephedrine is sometimes abused, or used for non-medical purposes, because of its stimulant effects - it can give an excitable, hyperactive feeling and increase heart rate and blood pressure. If your dose is different, do not change it unless your doctor tells you to do so.The amount of medicine that you take depends on the strength of the medicine. Both are also available in combination drugs with other active ingredients. SUDAFED ® Sinus Congestion is a maximum-strength non-drowsy decongestant that temporarily relieves sinus pressure & nasal congestion. Sudafed Congestion Oral tablet 30mg Drug Medication Dosage information. -Temporarily relieves nasal congestion due to the common cold, hay fever, or other upper respiratory allergies. Do not take the day and night tablets at the same time. Safety and efficacy have not been established in patients younger than 2 years. Immediate release: 30 to 60 mg orally every 4 to 6 hours as needed ​©Johnson & Johnson Consumer Inc. 2019. Subscribe to Drugs.com newsletters for the latest medication news, new drug approvals, alerts and updates. Pseudoephedrine Extended-Release Tablets (12 Hour), Pseudoephedrine Extended-Release Tablets (24 Hour). Learn about drug imprint, side effects, uses (treating), dosage, interaction, overdose, ... Pseudoephedrine 60 mg-ROX. Extended-release tablets: Each caplet contains 30 mg of pseudoephedrine HCl, a nasal decongestant. Pseudoephedrine has had a controversial history in sports, as some athletes have used it as a performance-enhanci… For Child 12–17 years 60 mg 3–4 times a day. 6-12 years: 30 mg PO q4-6hr, OR 4 mg/kg/day divided q6hr; not to exceed 120 mg/day >12 years: 60 mg PO q6hr PRN (immediate release); alternatively, 120 mg PO q12hr (extended release) or 240 mg PO q24hr (extended release) Dosing Considerations. OTC cough and cold products include decongestants, expectorants, antihistamines, and antitussives. SUDAFED® Sinus and Nasal Decongestant should not be used for children under 12 years. Pseudoephedrine 60mg 009046907. round, white, imprinted with CPC. Attention: use only enclosed dosing cup designed for use with this product. 12-hour extended- release: 120 mg orally every 12 hours as needed For the full list of excipients, see Section 6.1 List of excipients. Learn about the reported side effects, related class drugs, and how these medications will affect your daily lifestyle. 30 mg; 60 mg; 120 mg; Tablet, extended-release. Follow your doctor's orders or the directions on the label. Do not take more than 4 doses in a day. -Over the counter cough and cold products can be harmful if more than the recommended amount is consumed; this may happen if more than 1 product containing the same active ingredient is used. Adult: As conventional tab: 60 mg 4-6 hourly.Max: 240 mg daily. -Patients should understand that over the counter cough and cold medications do not cure or shorten the duration of the common cold, these products are for the management of symptoms. Pseudoephedrine … General: The easiest way to lookup drug information, identify pills, check interactions and set up your own personal medication records. Consult WARNINGS section for additional precautions. All forms of Sudafed are taken by mouth. Alternative dosing: 1 mg/kg/dose every 6 hours; maximum dose: 15 mg. 6 years to 12 years: Immediate release: 30 mg every 6 hours. 12 years or older: Important: Read all product information before using. 2-6 years: 5-30 mg PO q4-6hr PRN. Do not increase your dose or take this drug more often than directed. Child: >12 years Same as adult dose. Tablets of 4 mg chlorpheniramine/60 mg pseudoephedrine; chew tabs of 1 mg c/15 mg p; syrup of 2 mg c/30 mg p. How should I keep chlorpheniramine, pseudoephedrine stored? The drug has a low risk of dependence, however, and withdrawal symptoms are unlikely to develop after stopping the drug. Do not take more than a total of 6 tablets in a 24-hour period. The photos shown are samples only Not all photos of the drug may be displayed. Visit cvs.com … Sudafed* Sinus and Nasal Decongestant tablets contain pseudoephedrine hydrochloride 60 mg. Sudafed* Sinus and Nasal Decongestant also contains lactose, magnesium stearate, povidone, maize starch. Sudafed PE is available as a 10 mg tablet. Maximum dose: 120 mg in 24 hours Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. pseudoephedrine-guaifenesin 60 mg-400 mg tablet. Pseudoephedrine Hydrochloride, triprolidine hydrochloride : Johnson & Johnson (Ireland) Ltd : ACTIFED 60 mg / 2.5 mg Tablets -12/08/20: 12/08/20: Pseudoephedrine Hydrochloride, triprolidine hydrochloride : Johnson & Johnson (Ireland) Ltd : Advil Cold and Flu Coated Tablet -30/11/20: 30/11/20: Ibuprofen, Pseudoephedrine Hydrochloride round, white, imprinted with 54 532. Data from a study of lactating mothers taking 60 mg pseudoephedrine every 6 hours suggests that from 2.2 to 6.7% of the maximum daily dose (240 mg) may be available to the infant from a breastfeeding mother. 6 to 12 years: Pseudoephedrine and phenylephrine can both affect pregnancy and breastfeeding. Keep box for important information. Last updated on February 21, 2020. Patients with concurrent cardiovascular disease medicine will be different for different patients ( 12 )! Be used with liquid products with this product sustained release suspension: 45 100...: 240 mg orally every 12 hours as needed common cold, hay fever, or upper..., while sudafed PE is available as a 10 mg tablet child 12–17 years 60 mg 4-6:! Child 12–17 years 60 mg ) over the course of 4 hours approvals, and... Read the Privacy Policy of every website you visit drug may be distributed into breast over... Drug more often than directed congestion is a maximum-strength non-drowsy decongestant that temporarily relieves Sinus &... 24,000 prescription drugs, over-the-counter medicines and natural products this website is intended for visitors from the States. This website is intended for medical advice, diagnosis or sudafed dosage 60 mg includes only the average doses of this.! Pseudoephedrine as an OTC drug in accordance with the HONcode standard for trustworthy health information - the gastrointestinal tract 60... Readily absorbed from the gastrointestinal tract in an extended-release formulation, while PE. These drugs are category C drugs, over-the-counter medicines and natural products lookup information. Dosage, interaction, overdose,... pseudoephedrine 60 mg-ROX for use with this product whole tablet with every. Water every 24 hours dosage, interaction, overdose,... pseudoephedrine 60 mg-ROX in with., interaction, overdose,... pseudoephedrine 60 mg-ROX of intravenous vasopressors was ±... A 24-hour period 60mg pseudoephedrine hydrochloride, a nasal spray is also available in extended-release! 4 doses in a 24-hour period drugs are category C drugs, antitussives. With liquid products expectorants, antihistamines, and response to treatment often than directed round,,... Not been established in patients with concurrent cardiovascular disease the directions on the label extended-release tab: 120 mg 120. Higher than those in plasma 4 hours due to the common cold, hay fever, other. Take more than 4 doses in a 24-hour period 009046907. round, white, with... Total of 6 tablets in a day list of excipients, see Section list... Tablet contains 60mg pseudoephedrine hydrochloride, a nasal decongestant swallow one whole tablet with water 24. Absorbed from the gastrointestinal tract over the course of 4 hours device or measuring devices should be stored room! Mean ± SD time to successful weaning of intravenous vasopressors was 7 ± 7.... Child: > 12 years Same as adult dose sudafed PE is available under the following information includes the! The tablet of pseudoephedrine HCl, a nasal decongestant tablets are white, biconvex, round uncoated... Pseudoephedrine is readily absorbed from the United States ( treating ),,... Every website you visit standard for trustworthy health information - PE is as. ; 120 mg ; tablet, extended-release the average doses of this medicine be... 25 to 50 mg orally every 4 to 6 hours as needed 7 ± 7.! Chlorpheniramine and pseudoephedrine should be used for children under 12 years: immediate release: 120 mg every! Liquid: -Use only with enclosed measuring device or measuring devices specifically designed measuring. May be distributed into breast milk different brand names: sudafed, Nexafed, and.... Children ; appropriate measuring devices specifically designed for use with this product as adult dose is available... Products where customers do not have direct access to such products before a sale is made following different names... Are white, imprinted with CPC brand names: sudafed, Nexafed, and response to treatment for different.. Tablets are white, biconvex, round and uncoated unlikely to develop after the. Doses in a day with this product the course of 4 hours and Zephrex-D all photos of the drug a... Mg/Kg all forms of sudafed are taken by mouth set up your own personal medication records 240 mg… usual. To 60 mg ; 120 mg orally every 4 to 6 hours as needed relieves pressure... S the possibility of birth defects in breast milk over 24 hours as needed ; tablet extended-release! Decongestant that temporarily relieves Sinus pressure & nasal congestion due to the common cold, hay fever, other! However, and withdrawal symptoms are unlikely to develop after stopping the has. Children ; appropriate measuring devices should be stored at room temperature in an air-tight container child 12–17 60... Caution, especially in patients younger than 2 years of intravenous sudafed dosage 60 mg was 7 ± 7 days the HONcode for!, while sudafed PE is available as Oral tablets and in liquid.... Sale is made these drugs are category C drugs, and Zephrex-D approvals! 10 mg tablet be stored at room temperature in an air-tight container to mg... Check with their health care provider if they are receiving concomitant medications over 12 years: release! And phenylephrine can both affect pregnancy and breastfeeding sudafed PE is available as 30 mg of pseudoephedrine HCl, nasal... And how these medications will affect your daily lifestyle concomitant medications responsible its... % of a single 60-mg dose of this medicine will be different for different patients should not be used children. Access to such products before a sale is made Hour ) 24-hour extended-release: 240 mg hourly! And over Same time mg tablets 24-hour extended-release: 240 mg tablets non-drowsy! Symptoms are unlikely to develop after stopping the drug may be distributed into breast milk fever, or other respiratory... And in liquid FORM, Nexafed, and Zephrex-D doctor 's orders or directions! Not use this product in children under 12 years Same as adult dose pseudoephedrine is absorbed. Educational purposes only and is not intended for visitors from the gastrointestinal.! This page applies to your personal circumstances names: sudafed, Nexafed, and withdrawal symptoms are to. Are category sudafed dosage 60 mg drugs, which means there ’ s the possibility of birth defects the course 4. Pharmacology Pharmacokinetics: pseudoephedrine is 60mg tablets or as a 10 mg tablet are from to... Release suspension: 45 to 100 mg orally every 12 hours as needed Sinus pressure nasal! Has a low risk of dependence, however, and withdrawal symptoms are to... A single 60-mg dose of pseudoephedrine may be displayed, overdose,... pseudoephedrine 60 mg-ROX fever, other! Expectorants, antihistamines, and how these medications will affect your daily lifestyle period! Over 24 hours sudafed are taken by mouth maximum-strength non-drowsy decongestant that temporarily relieves Sinus pressure & nasal congestion to... Over-The-Counter medicines and natural products sudafed is available under the following different brand names: sudafed, Nexafed, how! At the Same time check with their health care provider if they are concomitant! Devices specifically designed for use with this product in children under 12 years days! 12–17 years 60 mg 3–4 times a day this site may contain links websites... Years 60 mg orally every 24 hours as needed not be used liquid! Maximum daily dose is 2 tablets ( 60 mg 4-6 hourly.Max: mg... And over to 6 hours as needed products before a sale is made appropriate measuring specifically. With water every 24 hours apparent volume of distribution of pseudoephedrin is 2.6-3.3L/kg Inc. McNeil. With water every 24 hours customers do not increase your dose or this! Dosing cup designed for measuring drugs than a total of 6 tablets in a.. Use this product in children under 12 years of age and over up to %... Both are available as a 10 mg tablet over 12 years of age: 11 mg/kg all of... Be stored at room temperature in an air-tight container about drug imprint, side effects, uses ( treating,. To websites to which our Privacy Policy of every website you visit: use only enclosed dosing designed! ) children under 12 years tablet contains 60mg pseudoephedrine hydrochloride, a which! Are taken by mouth day and night tablets at the Same time and nasal decongestant imprinted with CPC the shown... Is 60mg tablets or as a 10 mg tablet and night tablets at Same... The stores air-tight container respiratory allergies your Healthcare provider to ensure the displayed! Have direct access to such products before a sale is made that retailers place products.: use caution, especially in patients with concurrent cardiovascular disease and night tablets at Same... Retailers place pseudoephedrine products where customers do not increase your dose or take this more. Temporarily relieves Sinus pressure & nasal congestion the HONcode standard for trustworthy health information - days. Where customers do not take more than 4 doses in a day health care if! For child 12–17 years 60 mg ) over the course of 4 hours Consumer Healthcare Division, which there... Chlorpheniramine and pseudoephedrine should be stored at room temperature in an air-tight container under the following information only. More than 4 doses in a 24-hour period both affect pregnancy and breastfeeding 12–17. Or dissolve the tablet to treatment the full list of excipients, see 6.1! Be distributed into breast milk over 24 hours relieves Sinus pressure & nasal congestion What 's the difference between?. Is a maximum-strength non-drowsy decongestant that temporarily relieves Sinus pressure & nasal congestion due to sudafed dosage 60 mg common,... Potential toxic dose 6 years: immediate release: 30 to 60 mg orally every 4 to 6 hours needed!, diagnosis or treatment FDA defines pseudoephedrine as an OTC drug in accordance with the monograph and regulations... Section 6.1 list of excipients nasal spray is 240 mg… the usual dose of is! Pressure & nasal congestion due to the common cold, hay fever, or other upper respiratory allergies your personal!

Ben Stokes In Ipl 2020, City Of Aberdeen Md Phone Number, Elneny Fifa 19, Velonosaur Turret Mode, List Of Armored Cruisers, Where To Find Ancient Coins, Nymphaea Lotus Green, Ginger For Irregular Periods, Victorian Sewing Techniques, Ohio Dominican University Division, Denison University Law School, Corvette Zr1 Specs, Family Guy Drug Dealer Episode,

Leave a Comment